# SDR AALA960283

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 114T418021
- Condition: Worn
- Location: Nr 1/12 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 1 AND NR 12 SLAT TRACKS FOUND WORN BEYOND MM LIMITS.  NR 1 WORN TO .011 INCH AND NR 12 WORN TO .014 INCH.  BLENDED WORN AREAS.  EDDY CURRENT CHECKED.  NO CRACKS FOUND.  ROTO-PEENED, PRIMED, AND LUBED.  APPROVED BY ENGINEERING PER MRB 767-1147.  TRACKS WILL BE REPLACED NEXT MBV.    TST:  43,462.33 HRS.  CYCLES, 13,660.  (X)
